# SDR CALA9802167

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT ELEVATOR CONTROL TAB ROD STIFFENER PLATE IN COVE AREA.  THE CRACKED AREA WAS REMOVED, AN ANGLE WAS INSTALLED IAW SRM 51-20-1, PAGE 7.
